# SDR 2B5A719DEC20

- Difficulty date: December 12, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N719PC
- Make and model: Pilats PC1247
- Aircraft serial: 719
- Aircraft time: 7,206 hours, 8,014 cycles
- Engine: Pwc PT6A67P
- Engine time: 1,013 hours, 1,107 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO RIGHT HAND BRAKE ACTUATION WHEN APPLIED DURING TAXI.
